Alert archive / Connecticut / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 72, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 1, 2011, 8:08 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 8:08 PM EDT (00:08 UTC)
- Expired
- Jun 1, 2011, 8:34 PM EDT
- In force
- 26 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
The radar
The Brookhaven radar (KOKX), 114 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:13 PM EDT | HAIL 1 | Burrville, CT | |
| Jun 1, 8:25 PM EDT | TSTM WND DMG | Torrington, CT | 1 TREE DOWN BLOCKING ROUTE 183. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3154 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
797
WUUS51 KALY 020008
SVRALY
CTC005-020100-
/O.NEW.KALY.SV.W.0072.110602T0008Z-110602T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
808 PM EDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
* UNTIL 900 PM EDT
* AT 805 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TORRINGTON...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW HARTFORD BY 820 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4191 7290 4189 7294 4186 7295 4184 7293
4182 7294 4180 7296 4179 7301 4176 7300
4181 7345 4201 7341 4198 7302 4197 7302
4198 7288
TIME...MOT...LOC 0007Z 276DEG 34KT 4187 7311
$$
GJM1 follow-up statement
508
WWUS51 KALY 020034
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
834 PM EDT WED JUN 1 2011
CTC005-020041-
/O.CAN.KALY.SV.W.0072.000000T0000Z-110602T0100Z/
LITCHFIELD CT-
834 PM EDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LITCHFIELD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF LITCHFIELD COUNTY.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4191 7290 4189 7294 4186 7295 4184 7293
4182 7294 4180 7296 4179 7301 4176 7300
4181 7345 4201 7341 4198 7302 4197 7302
4198 7288
TIME...MOT...LOC 0031Z 276DEG 34KT 4184 7281
$$
GJMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 7:12 PM EDT, 56 minutes earlier.
Area forecast discussion, Jun 1, 7:12 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 712 PM EDT WED JUN 1 2011 .SYNOPSIS... A COLD FRONT WILL MOVE OFF TO OUR EAST THIS EVENING AND A DRIER AND MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER THAN WEDNESDAY...WITH SEASONABLE TEMPERATURES EXPECTED FOR FRIDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AS OF 630 AM...ISOLATED THUNDERSTORMS CONTINUE TO DEVELOP IN THE VERY UNSTABLE AND MOIST AIRMASS ACROSS FOR CENTRAL AND SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY...BERKSHIRES...LITCHFIELD COUNTY AND SOUTHERN VERMONT. SURFACE LIFTED INDICES ARE -5 TO -9 ACROSS THE AREA OF CONCERN. THE STORMS ARE RAPIDLY DEVELOPING AND BECOME SEVERE WITH LARGE HAIL. REFER TO OUR LOCAL STORM REPORT PRODUCT FOR HAIL SIZES AND DAMAGE REPORTS. HAVE ADDED ISOLATED TO SCATTERED THUNDERSTORMS WITH ENHANCED WORDING TO AREA FOR THIS EVENING. ANOTHER SUMMARY LOCAL STORM REPORT PRODUCT WILL BE ISSUED LATER THIS EVENING WHEN THE CONVECTION FINALLY COMES TO AN END FOR THE FORECAST AREA. AS OF 5 PM...HAVE ALLOWED SEVERE THUNDERSTORM WATCH #410 TO EXPIRE AT 5 PM. HOWEVER A FEW STORMS CONTINUE TO FIRE OVER THE NORTHERN TACONICS...NORTHERN BERKSHIRES AND SOUTHERN VERMONT. THREAT FOR CONVECTION TO BE TO OUR EAST BY 00Z/THURSDAY AND HAVE A DRY NIGHT FORECAST. SUMMARY LOCAL STORM REPORT PRODUCT ISSUED 453 PM. HOWEVER HAVE ADD ADDITIONAL HAIL REPORTS FROM SOUTHERN VERMONT SINCE THEN. THE LARGEST HAIL REPORTED TODAY WAS IN SHAFTSBURY VERMONT BENNINGTON COUNTY WITH 3 1/4 INCHES. BASEBALL SIZE HAIL EQUALS 2 3/4 INCHES. THE COLD FRONT APPROACHING DEW POINT AT ROME DOWN TO 46 DEGREES. HIGH TEMPERATURE AT THE ALBANY INTERNATIONAL AIRPORT REACHED 93 DEGREES THIS AFTERNOON AS THE WIND SHIFTED TO THE WEST-SOUTHWEST AND DEW POINT DROPPED FLOW AT KALB THE LOW 70S TO UPPER 50S. THE RECORD HIGH TEMPERATURE FOR TODAY FOR ALBANY IS 94 DEGREES SET BACK IN 1918. AS OF 330 PM...SEVERE THUNDERSTORM WATCH #410 REMAINS IN EFFECT UNTIL 5 PM. THE FOLLOWING COUNTIES HAVE BEEN DROPPED FROM THE WATCH HERKIMER...HAMILTON...WARREN...FULTON AND MONTGOMERY COUNTIES. SEVERE THUNDERSTORMS HAVE BEEN MOVING ACROSS AREA TODAY. MAINLY LARGE HAIL HAS BEEN REPORTED. THE LARGEST HAIL REPORTED WAS THE SIZE OF BASEBALLS IN SHAFTSBURY IN BENNINGTON COUNTY VERMONT AT 307 PM. PLEASE REFER TO OUR PRELIMINARY LOCAL STORM REPORT PRODUCT (LSR). A SUMMARY LSR WILL BE ISSUED THIS EVENING. THE 16Z ALBANY SOUNDING INDICATED... SURFACE CAPE OF 3452 J/KG. MID-LEVEL LAPSE RATE OF 7.0 C/KM. FREEZING LEVEL OF 13634 FEET. WET-BULB ZERO HEIGHT OF 10500 FEET. STORM ECHO TOPS HAVE BEEN OF OVER 50,000 FEET TODAY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... WITH THE PASSAGE OF THE COLD FRONT A MUCH COOLER AIRMASS WILL BE USHERED IN. TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER THAN TODAY. IT WILL FEEL EVEN COLDER AS WEST TO NORTHWEST WINDS WILL BE RATHER STRONG AND GUSTY WITH GUSTS UP TO 30- TO 40 MPH WITH UP TO ABOUT 45 MPH POSSIBLE ACROSS THE HIGHER TERRAIN OF THE EASTERN CATSKILLS. UPPER TROUGH AXIS WITH SHORT WAVE ROTATING ABOUT IT WILL SWING THROUGH DURING THE DAY. PRESSURE GRADIENT ACROSS REGION WILL WEAKEN AS RIDGING BUILDS IN. HEIGHTS WILL BEGIN TO RISE. IT WILL BE CHILLY THURSDAY NIGHT AS LOWS BOTTOM OUT MAINLY THE 40S. THERE WILL BE THE POSSIBILITY FOR FROST ACROSS A PORTION OF THE SOUTHERN ADIRONDACKS AS TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S THERE. TEMPERATURES WILL MODERATE TOWARD SEASONABLE LEVELS FOR FRIDAY AS RIDGING BUILDS IN AT THE SURFACE AND ALOFT. TEMPERATURES WILL BE COOL AGAIN FRIDAY NIGHT WITH FROST POSSIBLE ACROSS PORTIONS OF THE SOUTHERN ADIRONDACKS. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HPC GUIDANCE. THE PERIOD WILL BE MARKED BY SEASONABLE TEMPERATURES AND NO MAJOR STORMINESS. LABRADOR TO MID-ATLANTIC HIGH PRESSURE WILL RELUCTANTLY GIVE WAY TO A WEAK WARM FRONT ON SUNDAY. THIS MOISTURE-STARVED SYSTEM WILL PROVIDE ONLY SLGT CHC POPS THROUGHOUT THE REGION FOR THE LATTER PART OF THE WEEKEND. ANOTHER WEAK HIGH FOLLOWED BY ANOTHER WEAK COLD FRONT WILL KEEP SLGT CHC POPS GOING THROUGH TUESDAY...WITH A BETTER CHANCE FOR SHOWERS TUESDAY NIGHT. THEN HIGH PRESSURE MOVES IN ONCE MORE. DIURNAL TEMPERATURE TRENDS ARE EXPECTED TO SHOW LITTLE CHANGE THROUGH THE PERIOD...WITH DAYTIME HIGHS MAINLY IN THE UPPER 60S AND THE 70S. A COUPLE OF 80 DEGREE READINGS MAY POP UP ACROSS THE LOWER MID HUDSON VALLEY ON SUNDAY. OVERNIGHT LOWS WILL BE IN THE UPPER 40S AND 50S. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... KPOU...COLD FRONT CONTINUES TO APPROACH WITH A FEW CONVECTIVE CELLS NEARBY. AT THIS TIME...WE WILL PLACE A VCTS AND SCT CB IN THE TAF UNTIL ABOUT 02Z. THEREAFTER...VFR CONDITIONS. FOR KALB-KGFL...VFR CONDITIONS TONIGHT WITH MOCLR SKIES. COLD POOL APPROACHES VERY LATE TONIGHT AND INTO THURSDAY WITH AN VFR SCT-BKN SC DECK BETWEEN 040-050. WINDS IN THE WAKE OF THIS BOUNDARY WILL BECOME RATHER STRONG AS WE ARE ABLE TO EFFECTIVELY MIX THE BOUNDARY LAYER ON THURSDAY. WEST-NORTHWEST WIND GUSTS APPROACHING OR EXCEEDING 30KTS ARE TO BE EXPECTED. OUTLOOK... THU NIGHT...VFR WITH DIMINISHING WINDS. FRI-SAT...VFR...NO SIG WX. SAT NT-MON...MAINLY VFR. SLIGHT CHC -SHRA/-TSRA. && .FIRE WEATHER... A COLD FRONT WILL MOVE OFF TO OUR EAST THIS EVENING AND A DRIER AND MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER THAN WEDNESDAY...WITH SEASONABLE TEMPERATURES EXPECTED FOR FRIDAY. WEST TO NORTHWEST WILL BE RATHER STRONG GUSTY THURSDAY WITH GUSTS UP TO AROUND 35 MPH. THE WINDS WILL DIMINISH THURSDAY EVENING. RELATIVE HUMIDITIES WILL RECOVER TO 70 TO 96 PERCENT TONIGHT. MINIMUMS THURSDAY ARE EXPECTED TO BE FROM 35 TO 45 PERCENT WITH HIGHER VALUES OF 45 TO 55 PERCENT ACROSS THE SOUTHERN ADIRONDACKS AND SOUTHERN GREEN MOUNTAINS. A RECOVER TO 80 TO 100 PERCENT IS EXPECTED THURSDAY NIGHT. && .HYDROLOGY... ONLY SOME MINOR URBAN FLOODING HAS BEEN REPORTED IN THE CITY OF PITTSFIELD. RAINFALL ESTIMATES FROM THE RADAR ARE CONTAMINATED WITH HAIL. LARGE HAIL HAS BEEN REPORTED WITH NUMEROUS STORMS. A COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THIS AFTERNOON ACCOMPANIED BY SCATTERED THUNDERSTORMS. A MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE WEEK IN THE WAKE OF THE BOUNDARY. ON THURSDAY THERE WILL BE A THREAT FOR SOME SHOWERS ACROSS THE SOUTHERN ADIRONDACKS OTHERWISE DRY WEATHER IS EXPECTED. THE SCHROON RIVER AT RIVERBANK WILL CONTINUE TO RECEDE. LAKE CHAMPLAIN ALSO CONTINUES ABOVE ITS FLOOD ELEVATION. PLEASE REFER TO STATEMENTS FROM OUR OFFICE IN BURLINGTON VT FOR DETAILS ON LAKE CHAMPLAIN. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...IAA SHORT TERM...IAA LONG TERM...ELH AVIATION...BGM FIRE WEATHER...IAA HYDROLOGY...IAA WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Jun 1, 6:51 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 651 PM EDT WED JUN 1 2011 CTZ001-013-MAZ001-025-NYZ053-054-058>061-063>066-VTZ013>015-021100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 651 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY...BERKSHIRES...LITCHFIELD COUNTY AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR THIS EVENING AHEAD OF A COLD FRONT. SOME STORMS MAY BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. STORMS WILL MOVE EASTERLY AT AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS OF HAIL AND DAMAGE TO THE NATIONAL WEATHER SERVICE. NYZ032-033-042-021100- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- 651 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER...HAMILTON AND NORTHERN WARREN COUNTIES. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED FROST IS POSSIBLE THURSDAY NIGHT AND FRIDAY NIGHT AS TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S. IF THE THREAT OF FROST BECOMES MORE CERTAIN THEN FROST ADVISORIES WILL BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ038>041-043-047>052-082>084-021100- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 651 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT INCLUDING THE GLENS FALLS AREA AND WASHINGTON COUNTY...AND FOR THE MOHAWK AND SCHOHARIE VALLEYS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 1, 6:31 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
631 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL HALIFAX 42.77N 72.75W
06/01/2011 M1.25 INCH WINDHAM VT PUBLIC
&&
BGMLocal storm report, Jun 1, 6:54 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
654 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL SAUGERTIES 42.07N 73.95W
06/01/2011 E1.00 INCH ULSTER NY PUBLIC
&&
ROKEEFELocal storm report, Jun 1, 6:58 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
658 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL SAUGERTIES 42.07N 73.95W
06/01/2011 M1.00 INCH ULSTER NY TRAINED SPOTTER
&&
ROKEEFELocal storm report, Jun 1, 7:18 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
718 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL 2 NW TOMANTOWN 43.22N 74.33W
06/01/2011 E1.75 INCH FULTON NY PUBLIC
&&
ROKEEFELocal storm report, Jun 1, 7:19 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
719 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL SAUGERTIES 42.07N 73.95W
06/01/2011 M0.88 INCH ULSTER NY PUBLIC
&&
BGMLocal storm report, Jun 1, 8:02 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
802 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG SALISBURY 41.98N 73.42W
06/01/2011 LITCHFIELD CT LAW ENFORCEMENT
TREES AND WIRES DOWN.
&&
BGMNearby
Severe Thunderstorm Warnings in Connecticut, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.